# SDR REXA2017030500327

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 7,822 hours, 5,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED EMERGENCY FLASHLIGHT IN GALLEY WAS NOT BLINKING. R&R GALLEY EMERGENCY FLASHLIGHT BATTERY. OPS CHK GOOD IAW AMM 25-61-00.
